Hiroshima Mathematical Journal
- Hiroshima Math. J.
- Volume 34, Number 3 (2004), 345-369.
On the asymptotics of solutions for some Schrödinger equations with dissipative perturbations of rank one
The classification of solutions for some dissipative systems by the information of the spectrum is established. Its generator is non self-adjoint Schrödinger operator with rank one singular perturbation. For the proof, a generalized Parseval formula is constructed.
Hiroshima Math. J., Volume 34, Number 3 (2004), 345-369.
First available in Project Euclid: 22 June 2006
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35Q40: PDEs in connection with quantum mechanics
Secondary: 35P10: Completeness of eigenfunctions, eigenfunction expansions 35P25: Scattering theory [See also 47A40] 47A40: Scattering theory [See also 34L25, 35P25, 37K15, 58J50, 81Uxx] 81Q05: Closed and approximate solutions to the Schrödinger, Dirac, Klein- Gordon and other equations of quantum mechanics
Kadowaki, Mitsuteru; Nakazawa, Hideo; Watanabe, Kazuo. On the asymptotics of solutions for some Schrödinger equations with dissipative perturbations of rank one. Hiroshima Math. J. 34 (2004), no. 3, 345--369. doi:10.32917/hmj/1150998510. https://projecteuclid.org/euclid.hmj/1150998510